Announcement

Collapse
No announcement yet.

Finasteride as a cause of rosacea?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Finasteride as a cause of rosacea?

    Has anyone ever heard of Finasteride causing rosacea?

  • #2
    I am wondering if this is what happened to me. I started 1.25mg/daily finasteride (5mg pills split with a pill cutter 4 ways) in September 2014 over growing concerns about my hair that has been thinning since I was 20 or so (I'm 27 now). Finally said screw it to that because I didn't notice any groundbreaking results by March/April 2015 after just over 7 months using the stuff. April 2015 was when I first noticed my face acting up, which I believe was strictly seborrheic dermatitis at the time. I had the classic flaking on the sides of my nose and it'd look really inflammed/red if I messed with the scales and tried to pick them off. Well that seems to have progressed and in late July after going back to work from being at a soccer match over the weekend, I started having flare-ups of intense facial burning at night for the next few nights. That only occurred a few times. But now it's just seemed to progress to rosacea with seb derm still there. My nose is extremely oily and I seem to find fine flakes if I run my hands on almost any part of my face.

    If finasteride was the culprit, did I permanently screw myself over? I would think since that stuff has been out of my system 7 months now that it couldn't be the issue..

    No one else in my family has rosacea or anything like it though, so it's an interesting thought. I never had issues with acne in my teens except the occasional pimple here and there. So it was definitely shocking to me, and has been shocking still that this just seems to keep getting worse.
    Last edited by aafdup; 25 November 2015, 07:16 PM.

    Comment


    • #3
      Anything is possible. My husband has been on Finasteride for over 8 years and he experiences no symptoms of Rosacea. I have Rosacea and who knows why I acquired it last December.

      Like I said, anything is possible.

      Comment


      • #4
        There's no link, you're just paranoid. Finasteride blocks conversion of testosterone into DHT.

        You are looking for an easy explanation when in reality rosacea is more complex and difficult.

        Comment

        Working...
        X